# SDR UPS06246058

- Difficulty date: January 27, 2006
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS OVER COCKPIT DOOR AND MAIN ENTRY DOOR ARE INOP.  REPLACED EMERGENCY LIGHT BATTERY AS PER MM 33-50-90-2.
